| Model Number |
M00550300 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was being prepared for use in the airway in a pulmonary dilatation procedure to be performed on (b)(6) 2024.During preparation, when the package was opened it was discovered the balloon was broken.The procedure was completed with another cre pulmonary dilatation balloon.No further information has been obtained despite good faith efforts.The reported event may suggest a balloon burst.There were no patient complications reported as a result of this event.
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was being prepared for use in the airway in a pulmonary dilatation procedure to be performed on (b)(6) 2024.During preparation, when the package was opened it was discovered the balloon was broken.The procedure was completed with another cre pulmonary dilatation balloon.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a04 captures the reportable event of balloon damaged.Block h12 (correction): block h6 (device code) has been corrected.